I've been on the B12 supplements for a few days and have already added the B complex and this has been going well, My body does not seem to have any issue with them and a few unexpected things have happened. My memory and concentration and maths is still bad lol, maybe a little more alert but my legs feel less heavy and my PUPILS ARE DILATING somewhat. I've had issues with my eyes for last two years and have enlarged pupils which are not dilating letting in too much light which really hurts and has caused a lot of sun damage as too many UV rays entering. My optician thought it was my t3. However, I suddenly realised today that I have been able to look up in the street and haven't had to keep turning away from glare from computer screen and can see a lot clearer and everything less blurry with no headache or pain so I just looked in the mirror and covered my eyes and then let the light shine and they dilated lol - not all the way but almost there so quite chuffed with this especially after only a few days. Plus I actually walked a bit today as legs didn't feel so heavy/draggy
However, the last two nights when I take the Vit d/k2 drops later in the eve at 9pm, I immediately seem to get shakey and a little weird/off and don't feel quite right and teeny bit nauseous maybe, and sides of head/ears feels a little explosive - really don't know how to explain this bit???? should I reduce the dose for a little while?
Also had a few sharp pains in side of stomach and needed to pee a lot more often. Just mentioning in case indication of too much on either? Both sublingual.
I'm really not liking the effect the Vitd is having so wanted to know what you thought.?
Many thanks in advance